On the rate of localization of solutions of the Cauchy problem for equations of parabolic type with degeneration
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 697-699
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a17,
author = {V. V. Gorodestkii and I. V. Zhitaryuk},
title = {On the rate of localization of solutions of the {Cauchy} problem for equations of parabolic type with degeneration},
journal = {Differencialʹnye uravneni\^a},
pages = {697--699},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a17/}
}
TY - JOUR AU - V. V. Gorodestkii AU - I. V. Zhitaryuk TI - On the rate of localization of solutions of the Cauchy problem for equations of parabolic type with degeneration JO - Differencialʹnye uravneniâ PY - 1991 SP - 697 EP - 699 VL - 27 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_4_a17/ LA - ru ID - DE_1991_27_4_a17 ER -
%0 Journal Article %A V. V. Gorodestkii %A I. V. Zhitaryuk %T On the rate of localization of solutions of the Cauchy problem for equations of parabolic type with degeneration %J Differencialʹnye uravneniâ %D 1991 %P 697-699 %V 27 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1991_27_4_a17/ %G ru %F DE_1991_27_4_a17
V. V. Gorodestkii; I. V. Zhitaryuk. On the rate of localization of solutions of the Cauchy problem for equations of parabolic type with degeneration. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 697-699. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a17/